# SDR AALA202403112438

- Difficulty date: March 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 25,122 hours, 9,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82411
- Condition: Inoperative
- Location: Seat 20c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 20C WHITE EMERGENCY LIGHT INOPERATIVE. REPLACED SEAT 20C WHITE EMERGENCY LIGHT PER AMM 33-51-19.
